MAUDE Adverse Event Report: Alcon LenSx, Inc. LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser

Alcon LenSx, Inc. LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser
Model Number 550
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A non healthcare professional reported that the flap resistance in the unknown eye of a patient, during refractive surgery.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Alcon lensx (site #3008772169) is no longer operational.Lensx manufactured products are maintained and investigated by the alcon research, ltd.Irvine technology center site #2028159).The manufacturer internal reference number is: (b)(4).

Brand Name
LENSX LASER SYSTEM
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
Alcon LenSx, Inc.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer (Section G)
Alcon LenSx, Inc.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50798805
Report Number2028159-2026-01472
Device Sequence Number18305930
Product Code OOE
UDI-Device Identifier00380659981623
UDI-Public(01)00380659981623(17)220130(11)120131(10)NA
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model Number550
Device Catalogue Number8065998162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured01/31/2012
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown